# SDR GTIA9900012

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N132NK
- Make and model: Doug DC-9-31
- Aircraft serial: 47202
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - ONE FLOOR TRACK LIGHT DOESN'T WORK.  RELAMPED FLOOR TRACK, OPERATION CHECK GOOD IAW MM 33-50-00.  (M)
